# SDR ASOA04389

- Difficulty date: May 28, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 464
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Part number: NSA931320075
- Condition: Tripped
- Location: Fuselage
- Component: Cb Panel
- Component part number: S3352100101060
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE EMERGENCY LIGHTS CAME ON IN THE ARMED POSITION AFTER ENGINE START.  MAINTENANDE RESET THE EMERGENCY LIGHTS CIRCUIT BREAKER AND NSPECTED THE WIRE ON THE SWITCH PANEL WHICH CHECKED GOOD.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
